# SDR USAA000548

- Difficulty date: April 8, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 408,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, STATION 380 AT A/C BELLY CENTER LINE.  INSTALLED EXTERIOR DOUBLER PER SRM 53-30-04.  (M)
